×

Déformations 1-différentiables des algèbres de Lie attachees à une variété symplectique ou de contact. (French) Zbl 0317.53039


MSC:

53D55 Deformation quantization, star products
53D05 Symplectic manifolds (general theory)
53D10 Contact manifolds (general theory)
17B56 Cohomology of Lie (super)algebras
58H05 Pseudogroups and differentiable groupoids
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] A. Avez et A. Lichnerowicz : C.R. Acad. Sc. Paris. t. 275, A, (1972) 113-118. · Zbl 0243.58001
[2] A. Avez , A. Lichnerowicz et A. Diaz-Miranda : Sur l’algèbre des automorphismes infinitésimaux d’une variété symplectique . J. of Diff. Geom. 9 (1974) 1-40. · Zbl 0283.53033 · doi:10.4310/jdg/1214432088
[3] E. Calabi : On the group of automorphisms of a symplectic manifold. Problems in Analysis. A symposium in Honor of S. Bochner . Princeton Univ. Press, Princeton (1970) 1-26. · Zbl 0209.25801
[4] C. Chevalley et S. Eilenberg : Cohomology theory of Lie groups and Lie algebras . Trans. Amer. Math. Soc. 63 (1948) 85-124. · Zbl 0031.24803 · doi:10.2307/1990637
[5] G. Godbillon : Géométrie différentielle et mécanique analytique . Hermann, Paris, 1969. · Zbl 0174.24602
[6] J.W. Gray : Some global properties of contact structures . Ann. of Math. 69 (1959) 421-445. · Zbl 0092.39301 · doi:10.2307/1970192
[7] V. Guillemin et S. Sternberg : Deformation theory of pseudogroup structures . Memoirs Amer. Math. Soc. no. 64. 1966. · Zbl 0169.53001
[8] A. Lichnerowicz : Algèbre de Lie des automorphismes infinitésimaux d’une structure de contact . J. Math. Pures et Appl. 52 (1973) 473-508. · Zbl 0277.53021
[9] A. Lichnerowicz : C. R. Acad. Sc. Paris. t. 277, A, 1973, 215-219; cohomologie 1-différentiable des algèbres attachées à une variété symplectique ou de contact . J. Math. Pures et Appl. 53. (1974) 459-484. · Zbl 0317.53038
[10] A. Lichnerowicz : Dérivations et cohomologie des algèbres de Lie attachées à une variété symplectique et à une variété de contact . Coll. Int. C.N.R.S. Aix. Juin 1974, à paraître. · Zbl 0326.53045
[11] M. Gerstenhaber : On the deformation of rings and algebras . Ann. of Math., 79 (1964) 59-103. · Zbl 0123.03101 · doi:10.2307/1970484
[12] J. Moser : On the volume elements on a manifold . Trans. Amer. Math. Soc. 120 (1965) 286-294. · Zbl 0141.19407 · doi:10.2307/1994022
[13] I.M. Gelfand et D.B. Fuks : Funct. Anal. 4 (1970) 10-25 et suiv. · Zbl 0222.58001 · doi:10.1007/BF01075238
[14] A. Nijenhuis : Indag. Math. 17 (1955) 390-403.
[15] G. Reeb : Mem. Acad. Roy. Belgique, t. 27 (1952) 130.
[16] J. Schouten : Conv. Int. Geom. Diff . Ed. Cremonese, Roma, 1954.
[17] F. Takens : Derivations of vector fields . Compos. Mathem. 26 (1973) 151-158. · Zbl 0258.58005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.